Optimal inference for discretely observed semiparametric Ornstein-Uhlenbeck processes
Marc Hallin,
Christophe Koell and
Bas Werker
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Abstract:
In this paper we discuss statistical inference about the continuous time parameters of a semiparametric Ornstein-Uhlenbeck process observed in discrete time. The model is semiparametric in the sense that we do not necessarily assume that the driving process is a Brownian motion. The main results are stated for a more general time-series model: a quantile autoregressive model. For this semiparametric model we will construct locally asymptotically efficient estimators. Finally, we investigate the implications for the semiparametric Ornstein-Uhlenbeck model.
Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Published in: Journal of Statistical Planning and Inference (2000) v.91 n° 2,p.323-340
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2097
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2097
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().